On a Common Solution of Two Diophantine Equations
Matematický časopis (1969)
- Volume: 19, Issue: 4, page 305-306
- ISSN: 0139-9918
Access Full Article
topHow to cite
topBartoš, Pavel. "O spoločnom riešení diofantických rovníc." Matematický časopis 19.4 (1969): 305-306. <http://eudml.org/doc/29819>.
@article{Bartoš1969,
author = {Bartoš, Pavel},
journal = {Matematický časopis},
keywords = {number theory},
language = {slo},
number = {4},
pages = {305-306},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {O spoločnom riešení diofantických rovníc},
url = {http://eudml.org/doc/29819},
volume = {19},
year = {1969},
}
TY - JOUR
AU - Bartoš, Pavel
TI - O spoločnom riešení diofantických rovníc
JO - Matematický časopis
PY - 1969
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 19
IS - 4
SP - 305
EP - 306
LA - slo
KW - number theory
UR - http://eudml.org/doc/29819
ER -
References
top- Erdős P., egyenlet egészszámú megoldásairól, Matematikai Lapok 1 (1950) 192-210. (1950) MR0043117
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.